# SDR FDEA201008233096

- Difficulty date: August 23, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1075504
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING SLAT TRACK NR 12 CUTOUT FOUND WITH EXISTING REPAIR.  EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW ANY APPROVED DATA.  RT WING SLAT TRACK NR 12 CUTOUT REPAIR CARRIED OUT IAW SRM 57-10-00, FIG 68, VOL I, REV 96.  EO 8-5100-7-5001, A7 PART 2, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
